# SDR UPS07549510

- Difficulty date: February 26, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 20,691 hours, 13,525 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N3271
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON LOWER I/B CORNER OF MIDSPAR BULKHEAD IS HEAVILY CHAFED.  COMPLIED WITH EA 757-5453-27-A1615 WITH NO DEVIATIONS AND EO B757- 410-26326.
